# SDR R61A2021021900168

- Difficulty date: February 4, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE, CORROSION FOUND ON RT INBD SEAT TRACK BTWN FR 17-18.  RT INBD SEAT TRACK BTWN FR 17-18 FOUND CORRODED BEYOND ALLOWABLE LIMITS IAW ERJ 170/175 SRM 51-12-01, HAS BEEN REMOVED & REPLACED IAW ERJ 170/175 SRM 51-41-01, 51-43-02.
